# SDR P5CA9700788

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deteriorated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED I/B AILERON LOWER SURFACE PREVIOUS FILLER REPAIR PATCH AREA NEAR I/B AFT CORNER.  REPAIRED PER BOEING SRM 51-40-15.
